# SDR DALA2019011200230

- Difficulty date: January 12, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 61,666 hours, 7,769 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Cover
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LEFT WING FORWARD FIXED NR 3 FAIRING MISSING COVER. INSTALLED SPEED TAPE AND DEFERRED UNTIL COVER COULD BE REPLACED. LP 5072536.
